|
On the metric theory of automorphisms of the two-dimensional torus
D. A. Moskvin
Abstract:
An estimate is made of the rate of convergence to the Gaussian law in the central limit theorem for ergodic automorphisms of the two-dimensional torus, and then the Lebesgue measure on the torus is replaced by linear Lebesgue measure along curves of an extensive class.
Bibliography: 14 titles.
Received: 07.02.1974 Revised: 14.08.1980
Citation:
D. A. Moskvin, “On the metric theory of automorphisms of the two-dimensional torus”, Math. USSR-Izv., 18:1 (1982), 61–88
Linking options:
https://www.mathnet.ru/eng/im1548https://doi.org/10.1070/IM1982v018n01ABEH001383 https://www.mathnet.ru/eng/im/v45/i1/p69
|
|